zbMATH — the first resource for mathematics

Determining boundary sets of bounded symmetric domains. (English) Zbl 0798.32028
Let \(D\) be a bounded domain in a complex Banach space. Then equipped with the topology of local uniform convergence in \(D\), it is known that \(G:=\operatorname{Aut} (D)\) is a real Banach Lie group.
The authors study some function-theoretic properties of elements in \(G\) on a subset \(S\) of \(\overline D\) (resp. \(\partial D)\).

32M15 Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras (complex-analytic aspects)
32K05 Banach analytic manifolds and spaces
46B25 Classical Banach spaces in the general theory
Full Text: DOI EuDML
[1] Barton, T. J.; Friedman, Y., Bounded derivations of JB*-triples, Quart. J. Math. Oxford, 41, 255-268, (1990) · Zbl 0728.46046
[2] Braun, R.; Kaup, W.; Upmeier, H., On the automorphisms of circular and Reinhardt domains in complex Banach spaces, manuscripta math., 25, 97-133, (1978) · Zbl 0398.32001
[3] Friedman, Y.; Russo, B., The Gelfand-Naimark theorem for JB*-triples, Duke Math. J., 53, 139-148, (1986) · Zbl 0637.46049
[4] Harris, L. A., Bounded symmetric homogeneous domains in infinite dimensional spaces, (1973), Berlin-Heidelberg-New York
[5] Harris, L. A.; Kaup, W., Linear algebraic groups in infinite dimensions, Illinois J. Math., 21, 666-674, (1977) · Zbl 0385.22011
[6] Kaup, W.: Über die Klassifikation der symmetrischen Hermiteschen Mannigfaltigkeiten unendlicher Dimension I, II. Math. Ann.257, 463-483 (1981);262, 503-529 (1983) · Zbl 0482.32010
[7] Kaup, W., A Riemann mapping theorem for bounded symmetric domains in complex Banach spaces, Math. Z., 183, 503-529, (1983) · Zbl 0519.32024
[8] Kaup, W.: Hermitian Jordan triple systems and the automorphisms of bounded symmetric domains. To appear · Zbl 0810.46075
[9] Loos, O.: Bounded symmetric domains and Jordan pairs. Mathematical Lectures. Irvine: University of California at Irvine 1977
[10] Vigué, J.P.: Automorphismes analytiques des produits continus de domaines bornés. Ann. Scient. Éc. Norm. Sup.11 229-246 (1978) · Zbl 0405.32007
[11] Vigué, J.P., Isidro, J.M.: Sur la topologie du groupe des automorphismes analytiques d’un domaine cerclé borné dans un espace de Banach complexe. Bull. Sci. Math.106, 417-426 (1982) · Zbl 0546.32012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.